Two theorems about Similarity Maps

Dress A, Lokot T, Schubert W, Serocka P (2008)
Annals of Combinatorics 12(3): 279-290.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Dress, AndreasUniBi; Lokot, Tatjana; Schubert, Walter; Serocka, Peter
Abstract / Bemerkung
One of the problems arising when exploring toponome or other multivariate-image data is the following: Given a family of n gray-value images of, e. g., a given sample of cell tissue, indexed by a collection of n proteins under investigation (so-called MELK data) U each single image representing the varying local concentration of one of those n proteins at the various sites (pixels) of the given sample, how should one quantify, for any two pixels (or clusters of pixels), the (dis) similarity between the corresponding "vectors" of local protein concentrations in question. Some (dis) similarity mappings defined on R-n allowing for fast OpenGL texture mapping turned out to be useful in visual inspection of toponome data. Here, we derive two rather general results regarding similarity and dissimilarity mappings and, as a corollary, the fact that the functions that were used for visual inspection of MELK data are, indeed, metrics. We believe that our results are, however, also of more general interest within the ongoing program of elucidating the structure of metrics from a more abstract point of view.
Stichworte
protein co-localization; toponome; multivariate images; SGI-type; texture mapping; scientific visualization; visual interactive analysis; of multivariate images; Lasagne; protein localization; MELK; dissimilarities; metrics; similarity maps
Erscheinungsjahr
2008
Zeitschriftentitel
Annals of Combinatorics
Band
12
Ausgabe
3
Seite(n)
279-290
ISSN
0218-0006
Page URI
https://pub.uni-bielefeld.de/record/1586078

Zitieren

Dress A, Lokot T, Schubert W, Serocka P. Two theorems about Similarity Maps. Annals of Combinatorics. 2008;12(3):279-290.
Dress, A., Lokot, T., Schubert, W., & Serocka, P. (2008). Two theorems about Similarity Maps. Annals of Combinatorics, 12(3), 279-290. https://doi.org/10.1007/s00026-008-0351-4
Dress, A., Lokot, T., Schubert, W., and Serocka, P. (2008). Two theorems about Similarity Maps. Annals of Combinatorics 12, 279-290.
Dress, A., et al., 2008. Two theorems about Similarity Maps. Annals of Combinatorics, 12(3), p 279-290.
A. Dress, et al., “Two theorems about Similarity Maps”, Annals of Combinatorics, vol. 12, 2008, pp. 279-290.
Dress, A., Lokot, T., Schubert, W., Serocka, P.: Two theorems about Similarity Maps. Annals of Combinatorics. 12, 279-290 (2008).
Dress, Andreas, Lokot, Tatjana, Schubert, Walter, and Serocka, Peter. “Two theorems about Similarity Maps”. Annals of Combinatorics 12.3 (2008): 279-290.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar